# SDR MASA20220413195

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Lh Wing
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACKS 1-1 (P/N: CC670-12010-5} AND 1-2 (P/N: CC670-12021-9) AND 1-3 (P/N: CC670-12030-3} ON THE LH WING WERE_ FOUND TO HAVE CORROSION DAMAGE ON THE UPPER AND /OR LOWER SURFACES. PERFORMED PERM REPAIR IAW CRJ900 ILLUSTRATED PARTS CATALOG (IPC) 27-81-41, FIGURE 1, ITEM 40A, 80, AND 100A (REV. 70 DATED 10 AUG 2021).
